Depression Reared its Ugly Head

Scroll down to content

I know I’ve talked lately about my medication changes and how the depression has gotten worse.

On Friday it finally reared its ugly head. I was so down and the suicide thoughts came back after years.

I spent all day on the phone trying to get ahold of my doctor. She’s on vacation but hoping to get some answers tomorrow.

Like Prozac, Abilify appears to make me suicidal.

I’ve felt so defeated and so disappointed that I feel this way again. I’ve done everything I’m supposed to and the intrusive thoughts are still there. I know it’s the reality of this disease but it’s disheartening at the same time.

I truly believe that this too will pass!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this: